# SDR UHLA201606170330

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 25,370 hours, 22,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Marker
- Condition: Missing
- Location: Cabin Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR UPPER RT CORNER RED LINE UP MARK IS MISSING.  REMARKED MAIN DOOR ALIGNMENT MARKS IAW AMM 52-11-00.
